| Model Number |
HOLDING SLEEVE, 2.0MM |
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
12/06/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Complaint confirmed, the inner collet broke in two.The id of the broken fragment met specifications.The prongs of the broken fragment are also bent, dented and discolored.The cause of the event is undetermined.
Event or Problem Description
On 12/07/2021, it was reported by a facility representative via sems that a ar-18700-49 clamp, and a r-18700-25 sleeve are broken.This occurred on (b)(6) 2021 during a procedure.There was no patient effect reported.